Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4413
Title: Imaginary powers and Interpolation spaces of unbounded operators
Authors: Bu, Shangquan
Guerre-Delabriere, Sylvie
Issue Date: 1996
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Shangquan Bu, Sylvie Guerre-Delabriere, "Imaginary powers and Interpolation spaces of unbounded operators", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 28 (1996) suppl., pp. 91-99.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
28 (1996) s.
Type: Article
URI: http://hdl.handle.net/10077/4413
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.28 (1996) s.

Files in This Item:
File Description SizeFormat
BuDelabriereRendMat28s.pdf213.33 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

894
Last Week
10
Last month
1
checked on Oct 23, 2020

Download(s) 20

269
checked on Oct 23, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.